| Model Number |
SGC0801 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, steerable guide catheter (sgc) was stuck in the stabilizer.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported events.Additionally, a review of the complaint history identified similar complaints for this lot with the same reported codes.An exception was initiated to evaluate the reported difficulty removing the sgc from the stabilizer.The exception determined that material was the root cause.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.